# SDR ASAA1078460

- Difficulty date: October 31, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 24,425 hours, 11,050 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 149A8109UN4
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VACUUM WASTE COMPARTMENT BULKHEAD SUPPORT IS CRACKED AT BS 860.  REMOVED AND REPLACED CRACKED BRACKET.
